Paracetamol + Phenylephrine Tablet

Paracetamol + Phenylephrine Tablet

Regular price
₱3.00
Sale price
₱3.00
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

  • Paracetamol 500mg/ Phenylephrine HCL 25mg tablet
  • ANTIPYRETIC, ANALGESIC, NASAL DECONGESTANT
  • Used in the relief of symptoms associated with common colds including headache; allergic rhinitis; and sinusitis.
  • NON-DROWSY
  • Adults: 1 tablet; Children 7-12 years old: Half tablet.
    Doses are to be taken every 6 hours; or as prescribed by the doctor.